Acetaminophen and Pseudoephedrine Hydrochloride
Pill images, imprints and guides
Also called Paracetamol and Pseudoephedrine Hydrochloride in India, Australia, the UK and most countries outside the US.
Acetaminophen and Pseudoephedrine Hydrochloride comes in 3 pill versions in our database, in 2 strengths, from 2 manufacturers. Check the imprint to tell them apart.
Acetaminophen and Pseudoephedrine Hydrochloride pill images
Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg 2 pills
- No picture yet DIN 02385252 Acetaminophen and Pseudoephedrine Hydrochloride 500 mg / 30 mg Cold and Sinus Daytime Relief, Tablet, sold in Canada
- No picture yet DIN 01938371 Acetaminophen and Pseudoephedrine Hydrochloride 500 mg / 30 mg Extra Strength Sinutab Sinus Daytime, Tablet, sold in Canada